A. , V. I. Arnol-'d, S. M. Gusein-zade, and A. N. Varchenko, Singularities of differentiable maps. Volume I: The classification of critical points, caustics and wave fronts Singularities of differentiable maps. Volume II: Monodromy and asymptotics of integrals, Arn82] V.I. Arnol'd, Lagrangian manifolds with singularities, asymptotic rays, and the open swallowtail., Funct. Anal, pp.15-235, 1982.

M. Artin, Lectures on deformations of singularities, Allen Tannenbaum, Lectures on Mathematics and Physics Tata Institute of Fundamental Research, vol.54, 1976.

]. A. Ban94 and . Banyaga, An introduction to symplectic geometry, Holomorphic curves in symplectic geometry, Progress in Mathematics, pp.17-40, 1994.

A. Beilinson and J. Bernstein, A proof of Jantzen conjectures, I. M. Gelfand seminar Part 2: Papers of the Gelfand seminar in functional analysis held at Moscow University, Russia, Advances in Soviet Mathematics, p.208, 1993.

[. Buchweitz and H. Flenner, Unfoldings of holomorphic maps as deformations., Complex analysis and geometry, Proceedings of the conference Lecture Notes in Pure and Applied Mathematics, p.554, 1995.

[. Buchweitz and G. Greuel, The Milnor number and deformations of complex curve singularities, Inventiones Mathematicae, vol.56, issue.3, pp.58-241, 1980.
DOI : 10.1007/BF01390254

J. Björk, Analytic D-modules and applications, Mathematics and its Applications, vol.247, 1993.
DOI : 10.1007/978-94-017-0717-6

[. Barannikov and M. Kontsevich, Frobenius manifolds and formality of Lie algebras of polyvector fields, Int. Math. Res. Not, issue.4, pp.201-215, 1998.
URL : https://hal.archives-ouvertes.fr/hal-00486066

[. Buchweitz and J. J. Millson, CR-geometry and deformations of isolated singularities., Mem. Am, Math. Soc, pp.597-96, 1997.

[. Buchweitz, Contributions à la théorie des singularités: 1) Déformations de diagrammes, déploiements et singularités très rigides, liaison algébrique Singular langrangian manifolds and semi-classical analysis, CdV01] Yves Colin de Verdière, 1981.

J. Francisco, L. Castro-jiménez, D. Narváez-macarro, and . Mond, Cohomology of the complement of a free divisor, Trans. Am. Math. Soc, vol.348, issue.8, pp.3037-3049, 1996.

[. Eisenbud, Commutative algebra. With a view toward algebraic geometry, Graduate Texts in Mathematics, vol.150, 1995.

[. Fantechi and M. Manetti, Obstruction Calculus for Functors of Artin Rings, I, Journal of Algebra, vol.202, issue.2, pp.541-576, 1998.
DOI : 10.1006/jabr.1997.7239

[. Gabber, The Integrability of the Characteristic Variety, American Journal of Mathematics, vol.103, issue.3, pp.445-468, 1981.
DOI : 10.2307/2374101

[. Garay, Stable complete integrability and singular lagrangian varieties, preprint Johannes-Gutenberg, 2002.

V. [. Golubitsky and . Guillemin, Stable mappings and their singularities, Graduate Texts in Mathematics, vol.14, 1980.
DOI : 10.1007/978-1-4615-7904-5

]. A. Giv86, Lagrangian imbeddings of surfaces and unfolded Whitney umbrella, Funct. Anal. Appl, vol.20, pp.197-203, 1986.

[. Granger and P. Maisonobe, A basic course on differential modules, Maisonobe and Sabbah [MS93], pp.103-168

[. Greuel and G. Pfister, A singular introduction to commutative algebra, 2002.
DOI : 10.1007/978-3-662-04963-1

[. Greuel, G. Pfister, and H. Schönemann, Singular 2.0, A Computer Algebra System for Polynomial Computations, 2001.

[. Greuel, Dualit??t in der lokalen Kohomologie isolierter Singularit??ten, Mathematische Annalen, vol.3, issue.2, pp.157-173, 1980.
DOI : 10.1070/IM1969v003n05ABEH000814

[. Gross, Deforming Calabi-Yau threefolds, Mathematische Annalen, vol.308, issue.2, pp.187-220, 1997.
DOI : 10.1007/s002080050072

URL : http://arxiv.org/abs/alg-geom/9506022

R. Daniel, M. E. Grayson, and . Stillman, Macaulay 2, a software system for research in algebraic geometry

M. Gerstenhaber and S. D. Schack, Algebraic cohomology and deformation theory, Deformation theory of algebras and structures and applications, Based on the NATO Advanced Study Institute held at " Il Ciocco, NATO ASI Series, Series C: Mathematical and Physical Sciences, pp.11-264, 1986.

M. Garay and D. Van-straten, On the topology of lagrangian Milnor fibers, preprint Johannes-Gutenberg, 2002.

R. Harvey and H. Lawson, Calibrated geometries, Acta Mathematica, vol.148, issue.0, pp.47-157, 1982.
DOI : 10.1007/BF02392726

[. Illusie, Complexe cotangent et déformations. I, Lecture Notes in Mathematics, vol.239, 1971.
DOI : 10.1007/BFb0059052

D. Joyce, Singularities of special Lagrangian fibrations and the SYZ Conjecture, Communications in Analysis and Geometry, vol.11, issue.5, pp.11179-54, 2000.
DOI : 10.4310/CAG.2003.v11.n5.a3

[. Källström, Smooth modules over Lie algebroids I, preprint alg-geom, 1998.

[. Kiehl and J. Verdier, Ein einfacher Beweis des Koh??renzsatzes von Grauert, Mathematische Annalen, vol.195, issue.1, pp.24-50, 1971.
DOI : 10.1007/BF02059414

]. E. Loo84 and . Looijenga, Isolated singular points on complete intersections, Lecture Note Series, vol.77, 1984.

[. Malgrange, Int??grales asymptotiques et monodromie, Annales scientifiques de l'??cole normale sup??rieure, vol.7, issue.3, pp.405-430, 1974.
DOI : 10.24033/asens.1274

URL : http://archive.numdam.org/article/CIF_1973-1974__9__1_0.pdf

[. Manetti, Deformation Theory via Differential Graded Lie Algebras, electronic version avialable via http, 1998.

[. Teissier, The hunting of invariants in the geometry of discriminants. Five lectures at the Nordic Summer School, Real and complex singularities, Proceedings of the Nordic Summer School/NAVF. Symposium in Mathematics Oslo, pp.565-678, 1976.

]. A. Var83 and . Varchenko, On semicontinuity of the spectrum and an upper estimate for the number of singular points of a projective hypersurface, Sov. Math., Dokl, pp.27-735, 1983.

. N. Vg82-]-a and A. B. Varchenko, Givental', Mapping of periods and intersection form, Funct. Anal. Appl, vol.16, pp.83-93, 1982.

]. D. Van-straten, On the betti numbers of the milnor fibre of a certain class of hypersurface singularities, Lect. Notes Math, vol.271, pp.203-220, 1987.
DOI : 10.1007/BF01456138

A. Weinstein, Lagrangian Submanifolds and Hamiltonian Systems, The Annals of Mathematics, vol.98, issue.3, pp.98-377, 1973.
DOI : 10.2307/1970911

]. V. Zak90 and . Zakalyukin, Generating ideals of Lagrangian varieties, Theory of singularities and its applications (V.I. Arnol'd, Advances in Soviet Mathematics, p.333, 1990.